MAUDE Adverse Event Report: AXONICS, INC BULKAMID URETHRAL BULKING SYSTEM; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE

AXONICS, INC BULKAMID URETHRAL BULKING SYSTEM; AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Model Number 50050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Urinary Incontinence (4572)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient experienced urinary tract infection and urinary incontinence.

Brand Name
BULKAMID URETHRAL BULKING SYSTEM
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTRO-UROLOGY USE
Manufacturer (Section D)
AXONICS, INC
26 technology dr
irvine CA 92618
Manufacturer (Section G)
CONTURA INTERNATIONA A/S
23 sydmarken
soeborg
DK  
Manufacturer Contact
linda phan
26 technology drive
irvine, CA 92618
MDR Report Key19101581
Report Number3002968685-2024-00068
Device Sequence Number17977889
Product Code LNM
UDI-Device Identifier10810005340509
UDI-Public10810005340509
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number50050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2024
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale